Alert archive / Oregon / Wind Advisories in 2015

Wind Advisory 1, NWS Pendleton, OR

January 2, 2015Union County, Oregon

NWS Pendleton, OR issued this wind advisory at Jan 2, 2015, 3:21 AM PST for Union County, Oregon. It took effect at Jan 2, 2015, 7:00 AM PST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Jan 2, 2015, 3:21 AM PST (11:21 UTC)
In effect from
Jan 2, 2015, 7:00 AM PST
Expired
Jan 2, 2015, 7:48 PM PST
In force
13 hr
Issued by
NWS Pendleton, OR

County Union County, OR

The radar

The Pendleton radar (KPDT), 78 km from the middle of the area, began a volume at 11:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 00:00Z, 11.4 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 00:00Z on 2015-01-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 00:00Z on 2015-01-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
825 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

037 
WWUS76 KPDT 021121
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
321 AM PST FRI JAN 2 2015

...DRY AND VERY STABLE CONDITIONS WILL PERSIST THROUGH SATURDAY...
...VERY WINDY IN THE SOUTHERN GRANDE RONDE VALLEY...

.HIGH PRESSURE WILL PERSIST OVER THE AREA INTO SATURDAY. 
THIS WILL RESULT IN VERY STABLE CONDITIONS ACROSS EASTERN
WASHINGTON AND EASTERN OREGON. A DEEP INVERSION AND LIGHT WINDS
WILL KEEP POLLUTANTS TRAPPED NEAR THE SURFACE. IN THE SOUTHERN
GRANDE RONDE VALLEY...A TIGHT SURFACE PRESSURE GRADIENT WILL
DEVELOP TODAY AND PERSIST INTO THIS EVENING WHICH WILL RESULT IN
STRONG AND GUSTY SOUTHERLY WINDS.

ORZ049-022300-
/O.CAN.KPDT.AS.Y.0005.000000T0000Z-150103T2000Z/
/O.NEW.KPDT.WI.Y.0001.150102T1500Z-150103T0600Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE
321 AM PST FRI JAN 2 2015

...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 10 PM PST
THIS EVENING FOR LADD AND PYLES CANYONS...
...AIR STAGNATION ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY FOR LADD AND PYLES CANYONS...WHICH IS IN EFFECT FROM
7 AM THIS MORNING TO 10 PM PST THIS EVENING. THE AIR STAGNATION
ADVISORY HAS BEEN CANCELLED. 

* TIMING: WINDS WILL INCREASE THIS MORNING AND PEAK THIS
  AFTERNOON BEFORE DIMINISHING LATE THIS EVENING. 

* WINDS: SOUTH WINDS OF 25 TO 40 MPH WITH GUSTS TO 50 MPH. 

* IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES MAY FIND TRAVEL
  DIFFICULT. WINDS MAY DOWN TREE LIMBS AND POWERLINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$

ORZ044-050-505-507-508-510-511-WAZ027>029-022300-
/O.CON.KPDT.AS.Y.0005.000000T0000Z-150103T2000Z/
LOWER COLUMBIA BASIN OF OREGON-WALLOWA COUNTY-JOHN DAY BASIN-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
NORTH CENTRAL OREGON-CENTRAL OREGON-YAKIMA VALLEY-
LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE...
ENTERPRISE...JOSEPH...WALLOWA...DAYVILLE...JOHN DAY...MITCHELL...
MONUMENT...SPRAY...PENDLETON...PILOT ROCK...HEPPNER...CONDON...
FOSSIL...DUFUR...MAUPIN...BEND...MADRAS...PRINEVILLE...REDMOND...
NACHES...SUNNYSIDE...TOPPENISH...YAKIMA...CONNELL...PROSSER...
TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA
321 AM PST FRI JAN 2 2015

...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL NOON PST
SATURDAY...

AN AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL NOON PST
SATURDAY. 

* TIMING: THE LOW LEVEL INVERSION WILL PERSIST THROUGH THE END 
  OF THE WEEK. 

* LOCATIONS: THE YAKIMA VALLEY...THE LOWER COLUMBIA BASIN...THE
  BLUE MOUNTAIN FOOTHILLS...CENTRAL AND NORTH CENTRAL OREGON...
  THE JOHN DAY BASIN...AND THE WALLOWA AND IMNAHA VALLEYS.

* IMPACTS: POLLUTANTS TRAPPED NEAR THE SURFACE CAN NEGATIVELY 
  AFFECT THOSE WITH RESPIRATORY CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT
OF AN AIR MASS ACROSS THE ADVISORY AREA...POLLUTION WILL
INCREASE. CHECK WITH YOUR LOCAL AIR QUALITY AGENCY FOR POSSIBLE
RESTRICTIONS IN YOUR AREA. FOR ADDITIONAL WEATHER INFORMATION...
CHECK OUR WEBSITE AT WWW.WEATHER.GOV/PENDLETON.

&&

$$
2 follow-up statements
509 
WWUS76 KPDT 021746
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
946 AM PST FRI JAN 2 2015

...DRY AND VERY STABLE CONDITIONS WILL PERSIST THROUGH SATURDAY...
...VERY WINDY IN THE SOUTHERN GRANDE RONDE VALLEY TODAY...

.HIGH PRESSURE WILL PERSIST OVER THE AREA INTO SATURDAY. THIS
WILL RESULT IN VERY STABLE CONDITIONS ACROSS EASTERN WASHINGTON
AND EASTERN OREGON. A DEEP INVERSION AND LIGHT WINDS WILL KEEP
POLLUTANTS TRAPPED NEAR THE SURFACE. 

IN THE SOUTHERN GRANDE RONDE VALLEY...A TIGHT SURFACE PRESSURE
GRADIENT WILL DEVELOP TODAY AND PERSIST INTO THIS EVENING WHICH
WILL RESULT IN STRONG AND GUSTY SOUTHERLY WINDS.

ORZ049-030600-
/O.CON.KPDT.WI.Y.0001.000000T0000Z-150103T0600Z/
GRANDE RONDE VALLEY-
946 AM PST FRI JAN 2 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING
FOR LADD AND PYLES CANYONS...

A WIND ADVISORY FOR LADD AND PYLES CANYONS REMAINS IN EFFECT
UNTIL 10 PM PST THIS EVENING. 

* TIMING: WINDS WILL INCREASE TODAY AND PEAK LATE THIS AFTERNOON
  BEFORE DIMINISHING OVERNIGHT.

* WINDS: SOUTH WINDS OF 25 TO 40 MPH WITH GUSTS TO 50 MPH.

* IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES MAY FIND TRAVEL 
  DIFFICULT. WINDS MAY DOWN TREE LIMBS AND POWERLINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$

ORZ044-050-505-507-508-510-511-WAZ027>029-030645-
/O.CON.KPDT.AS.Y.0005.000000T0000Z-150103T2000Z/
LOWER COLUMBIA BASIN OF OREGON-WALLOWA COUNTY-JOHN DAY BASIN-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
NORTH CENTRAL OREGON-CENTRAL OREGON-YAKIMA VALLEY-
LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE...
ENTERPRISE...JOSEPH...WALLOWA...DAYVILLE...JOHN DAY...MITCHELL...
MONUMENT...SPRAY...PENDLETON...PILOT ROCK...HEPPNER...CONDON...
FOSSIL...DUFUR...MAUPIN...BEND...MADRAS...PRINEVILLE...REDMOND...
NACHES...SUNNYSIDE...TOPPENISH...YAKIMA...CONNELL...PROSSER...
TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA
946 AM PST FRI JAN 2 2015

...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL NOON PST
SATURDAY...

AN AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL NOON PST
SATURDAY. 

* TIMING: THE LOW LEVEL INVERSION WILL PERSIST THROUGH THE END 
  OF THE WEEK. 

* LOCATIONS: THE YAKIMA VALLEY...THE LOWER COLUMBIA BASIN...THE 
  BLUE MOUNTAIN FOOTHILLS...CENTRAL AND NORTH CENTRAL OREGON...
   THE JOHN DAY BASIN...AND THE WALLOWA AND IMNAHA VALLEYS.

* IMPACTS: POLLUTANTS TRAPPED NEAR THE SURFACE CAN NEGATIVELY 
  AFFECT THOSE WITH RESPIRATORY CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT
OF AN AIR MASS ACROSS THE ADVISORY AREA...POLLUTION WILL
INCREASE. CHECK WITH YOUR LOCAL AIR QUALITY AGENCY FOR POSSIBLE
RESTRICTIONS IN YOUR AREA. FOR ADDITIONAL WEATHER INFORMATION...
CHECK OUR WEBSITE AT WWW.WEATHER.GOV/PENDLETON.

&&

$$
111 
WWUS76 KPDT 030348
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
748 PM PST FRI JAN 2 2015

ORZ049-030500-
/O.CAN.KPDT.WI.Y.0001.000000T0000Z-150103T0600Z/
GRANDE RONDE VALLEY-
748 PM PST FRI JAN 2 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELED THE WIND
ADVISORY. 

WINDS HAVE DECREASED IN THE GRANDE RONDE VALLEY...SO THE WIND
ADVISORY HAS BEEN CANCELED.

$$

ORZ044-050-505-507-508-510-511-WAZ027>029-032000-
/O.CON.KPDT.AS.Y.0005.000000T0000Z-150103T2000Z/
LOWER COLUMBIA BASIN OF OREGON-WALLOWA COUNTY-JOHN DAY BASIN-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
NORTH CENTRAL OREGON-CENTRAL OREGON-YAKIMA VALLEY-
LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE...
ENTERPRISE...JOSEPH...WALLOWA...DAYVILLE...JOHN DAY...MITCHELL...
MONUMENT...SPRAY...PENDLETON...PILOT ROCK...HEPPNER...CONDON...
FOSSIL...DUFUR...MAUPIN...BEND...MADRAS...PRINEVILLE...REDMOND...
NACHES...SUNNYSIDE...TOPPENISH...YAKIMA...CONNELL...PROSSER...
TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA
748 PM PST FRI JAN 2 2015

...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL NOON PST
SATURDAY...

AN AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL NOON PST
SATURDAY. 

* TIMING: THE LOW LEVEL INVERSION WILL PERSIST THROUGH THE END 
  OF THE WEEK. 

* LOCATIONS: YAKIMA VALLEY...LOWER COLUMBIA BASIN...BLUE MOUNTAIN
  FOOTHILLS...CENTRAL AND NORTH CENTRAL OREGON...JOHN DAY
  BASIN...AND WALLOWA AND IMNAHA VALLEYS.

* IMPACTS: POLLUTANTS TRAPPED NEAR THE SURFACE CAN NEGATIVELY 
  AFFECT THOSE WITH RESPIRATORY CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT
OF AN AIR MASS ACROSS THE ADVISORY AREA...POLLUTION WILL
INCREASE. CHECK WITH YOUR LOCAL AIR QUALITY AGENCY FOR POSSIBLE
RESTRICTIONS IN YOUR AREA. FOR ADDITIONAL WEATHER INFORMATION...
CHECK OUR WEBSITE AT WWW.WEATHER.GOV/PENDLETON.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Jan 2, 2:44 AM PST, 37 minutes earlier.

Area forecast discussion, Jan 2, 2:44 AM PST, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
244 AM PST FRI JAN 2 2015

.SHORT TERM...TODAY THROUGH SUNDAY...HIGH PRESSURE CENTERED OVER THE
COLUMBIA BASIN EARLY THIS MORNING WILL BEGIN TO SLIDE SOUTHEAST INTO
SOUTHWEST IDAHO AND WEAKEN THROUGH THE DAY AS A WEAK UPPER LEVEL
DISTURBANCE AND ASSOCIATED SURFACE WAVE APPROACH THE REGION FROM THE
NORTHWEST. THIS SYSTEM WILL BE MOISTURE STARVED AS IT MOVES THROUGH
THE REGION LATE THIS AFTERNOON INTO TONIGHT. THEREFORE JUST
CONTINUED WITH A SLIGHT CHANCE TO LOW END CHANCE FOR LIGHT SNOW
ALONG THE EAST SLOPES OF THE NORTHERN WASHINGTON CASCADES AND
NORTHERN BLUE MOUNTAINS....SNOW AMOUNTS GENERALLY LESS THAN ONE INCH
EXPECTED BY SATURDAY MORNING. WE PLAN ON ISSUING A WIND ADVISORY
WITH THIS PACKAGE FOR LADD AND PYLES CANYON IN THE SOUTHERN GRANDE
RONDE VALLEY...WHICH WILL BE IN EFFECT FOR MUCH OF THE DAY TODAY AND
INTO THIS EVENING AS THE SOUTHERLY PRESSURE GRADIENT INCREASES.
LATEST 12KM NAM IS SHOWING PRESSURE DIFFERENCES OF ABOUT 11MB
BETWEEN ONTARIO AND MEACHAM BY 21Z TODAY. ALSO WATCHING FOR SOME
PATCHY FREEZING FOG IN THE LOWER AREAS OF THE COLUMBIA BASIN THROUGH
MID MORNING TODAY. THE PATCHY FREEZING FOG COULD BE SLIGHTLY MORE
EXTENSIVE IN THE COLUMBIA BASIN AND BLUE MOUNTAIN FOOTHILLS ON
SATURDAY MORNING AS ANOTHER SURFACE HIGH PRESSURE SYSTEM BUILDS OVER
THE AREA. WITH A FAIRLY STRONG INVERSION IN PLACE A LOW STRATUS
CLOUD DECK COULD LINGER MUCH OF THE DAY IN THE COLUMBIA BASIN ON
SATURDAY...OTHERWISE CONDITIONS ARE LOOKING RATHER QUIET. THE NEXT
SYSTEM APPROACHES LATE SATURDAY NIGHT AND CONTINUES THROUGH THE END
OF THE SHORT TERM PERIOD. THIS WEATHER SYSTEM HAS THE POTENTIAL TO
BRING A WINTRY MIX OF SNOW...SLEET...FREEZING RAIN AND RAIN TO MUCH
OF THE AREA. RIGHT NOW SNOW AND ICE AMOUNTS LOOK TO BE UNDER WARNING
CRITERIA SO DECIDED TO HOLD OFF ON ANY WATCHES...HOWEVER THIS COULD
CERTAINLY END UP BEING AN ADVISORY TYPE EVENT...AT LEAST FOR THE
NORTHERN TWO-THIRDS OF THE CWA. WITH WARMER AIR ALOFT QUICKLY
SURGING NORTHEASTWARD THROUGH THE AREA SNOW ACCUMULATIONS ARE
EXPECTED TO BE UNDER ONE INCH FOR MANY LOWER ELEVATIONS...WITH THE
POTENTIAL FOR ICE ACCUMULATIONS FROM FREEZING RAIN BEING THE MAIN
CONCERN HERE. 77

.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY...A PROGRESSIVE WEST TO
NORTHWEST FLOW WITH A STRONG JET STREAM WILL BRING ABUNDANT PACIFIC
MOISTURE INTO THE REGION AND CWA SUNDAY NIGHT. SOME AREAS MAY HAVE
ENOUGH TRAPPED COLD AIR IN PLACE RESULTING IN PRECIPITATION STARTING
OUT AS SNOW OR FREEZING RAIN. THESE LOCATIONS INCLUDE THE WASHINGTON
LOWER COLUMBIA BASIN AND THE YAKIMA/KITTITAS VALLEYS AS WELL AS THE
WASHINGTON CASCADE EAST SLOPES. SOUTH OF THE HORSE HEAVEN HILLS
BELIEVE THAT SOUTHERLY WINDS WILL CAUSE DOWNSLOPE WARMING AND DRYING
OFF THE BLUE MOUNTAINS. THEREFORE AM NOT EXPECTING ANY SNOW OR
FREEZING RAIN AND MAINLY JUST RAIN FROM THIS SYSTEM. RAINFALL TOTALS
COULD BE SIGNIFICANT FROM THIS SYSTEM DUE TO JET STREAM DYNAMIC
LIFTING AS WELL AS HIGH MOISTURE CONTENT IN THE AIR. WINDS WILL
INCREASE BY MONDAY AFTERNOON AND CONTINUE INTO THE EVENING. 850 MB
WINDS DURING THIS TIME BECOME QUITE STRONG AND THERE MAY BE SOME
MIXING DOWNWARD OF THESE HIGHER WINDS ALOFT. WILL NEED TO KEEP A
CLOSE EYE ON THIS SCENARIO FOR THE POSSIBLE NEED OF A WIND ADVISORY
OR HIGH WIND WARNING. HIGH PRESSURE WILL THEN REBUILD AND AMPLIFY
ALONG THE COAST RESULTING IN A WARMING AND DRYING TREND WITH
SOUTHERLY WINDS ON TUESDAY AND WEDNESDAY. SNOW LEVELS ARE EXPECTED
TO RISE TO NEAR 5000 FEET NORTH AND AROUND 7000 FEET SOUTH BY
TUESDAY. THE GFS AND ECMWF MODELS ARE IN GOOD AGREEMENT FROM MODEL
TO MODEL AND RUN TO RUN BETWEEN THEM. THIS GOOD AGREEMENT BETWEEN
THE MODELS ARE SHOWING TO PERSIST THROUGH AT LEAST THURSDAY NIGHT.
ANOTHER WEATHER SYSTEM WILL THEN MOVE BACK INTO THE REGION AND CWA
ON FRIDAY. MODELS DO BEGIN TO SHOW SIGNS OF DIVERGENCE FROM EACH
OTHER BEGINNING FRIDAY WITH THE ECMWF TROUGH MOVING FASTER THAN THE
GFS FOR FRIDAY. TEMPERATURES WILL GENERALLY BE IN THE 30S MOUNTAINS
TO THE LOWER TO MID 40S IN THE VALLEYS THROUGH THE PERIOD. 88

&&

.AVIATION...12Z TAFS...MAINLY VFR CONDITIONS WILL PREVAIL DURING THE
NEXT 24 HOURS. PATCHY FOG OR FREEZING FOG MAY AFFECT ALL TAF SITES
BUT ESPECIALLY KPSC...KALW KYKM AND KPDT. WINDS WILL REMAIN LIGHT
AND MOSTLY VARIABLE TODAY AND TONIGHT. 88

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  28  23  34  29 /  10  10  10  20
ALW  29  25  35  32 /  10  20  10  20
PSC  29  21  36  29 /  10  10   0  20
YKM  28  22  34  26 /  10   0   0  20
HRI  29  23  35  31 /  10  10   0  20
ELN  29  24  35  27 /  10  10  10  20
RDM  38  21  37  26 /   0   0   0  10
LGD  28  24  33  29 /  10  20  10  20
GCD  34  26  39  29 /   0  10  10  20
DLS  35  30  39  34 /  10  10  10  20

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...AIR STAGNATION ADVISORY UNTIL NOON PST SATURDAY
     ORZ044-050-505-507-508-510-511.

     WIND ADVISORY FROM 7 AM THIS MORNING TO 10 PM PST THIS EVENING
     FOR LADD AND PYLES CANYONS IN THE ORZ049.

WA...AIR STAGNATION ADVISORY UNTIL NOON PST SATURDAY WAZ027>029.

&&

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

77/88/88

Nearby

Wind Advisories in Oregon, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.